# SDR SIMA20210301002

- Difficulty date: March 1, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,730 hours, 33,933 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVENTH EMERGENCY LIGHT STRIP ON LH SIDE FLOOR WIRES DAMAGED, LIGHT INOP-C/A-RAR FLOOR STRIP EMERGENCY LIGHT IAW EMB145 AMM 33-50-12. OPS CHECK GOOD.
